# SDR DHL9770245D

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT OUTBD AILERON FWD SPAR WEB CRACKED JUST O/B OF O/B HINGE AT LIGHTENING HOLE.  REMOVED AILERON, STOP DRILLED CRACK,  BLENDED OUT, STOP DRILL BEYOND LIMITS.  REPAIRED WEB PER SRM 51-30-2, DOUBLER 3.0  X 3.5.
